# SDR SWAA030941

- Difficulty date: April 28, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 49,731 hours, 47,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CREASE BEAM WEB CORRODED BETWEEN BS 1006 & BS 1016, RT SIDE.  REPAIRED CREASE BEAM WEB PER SRM.
